VOL. 57 · NO. 1 | Spring 2013
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 57 (1), (Spring 2013)
No abstract available
Articles
Jen-Chieh Hsiao
Illinois J. Math. 57 (1), 1-15, (Spring 2013) DOI: 10.1215/ijm/1403534482
KEYWORDS: 13C40, 14M15, 14M10, 05E40, 13A35
Shahram Rezaei
Illinois J. Math. 57 (1), 17-23, (Spring 2013) DOI: 10.1215/ijm/1403534483
KEYWORDS: 13C14, 13D45
David P. Blecher, Matthew Neal
Illinois J. Math. 57 (1), 25-41, (Spring 2013) DOI: 10.1215/ijm/1403534484
KEYWORDS: 46L07, 47L25, ‎47L07, 47L30
Richard F. Bass, Karlheinz Gröchenig
Illinois J. Math. 57 (1), 43-58, (Spring 2013) DOI: 10.1215/ijm/1403534485
KEYWORDS: 94A20, 42C15, 60E15, 62M30
Stephen Theriault
Illinois J. Math. 57 (1), 59-85, (Spring 2013) DOI: 10.1215/ijm/1403534486
KEYWORDS: 55P15, 81T13
Oscar M. Perdomo
Illinois J. Math. 57 (1), 87-104, (Spring 2013) DOI: 10.1215/ijm/1403534487
KEYWORDS: 53C42, 53A10
Yen Do, Richard Oberlin, Eyvindur Ari Palsson
Illinois J. Math. 57 (1), 105-119, (Spring 2013) DOI: 10.1215/ijm/1403534488
KEYWORDS: 42B20
Tien-Cuong Dinh, Viêt-Anh Nguyên
Illinois J. Math. 57 (1), 121-144, (Spring 2013) DOI: 10.1215/ijm/1403534489
KEYWORDS: 32Q15, 14C30, 58A14
M. Ali Khan, Nobusumi Sagara
Illinois J. Math. 57 (1), 145-169, (Spring 2013) DOI: 10.1215/ijm/1403534490
KEYWORDS: 28B05, 46G10, 28B20, 46B22
Guangxiang Su
Illinois J. Math. 57 (1), 171-193, (Spring 2013) DOI: 10.1215/ijm/1403534491
KEYWORDS: 58J52
Ce-Zhong Tong, Ze-Hua Zhou
Illinois J. Math. 57 (1), 195-211, (Spring 2013) DOI: 10.1215/ijm/1403534492
KEYWORDS: 47B38, 47B33, ‎46E15, ‎32A36‎
Jean Bourgain, Ciprian Demeter
Illinois J. Math. 57 (1), 213-227, (Spring 2013) DOI: 10.1215/ijm/1403534493
KEYWORDS: 11L07, 11L05, 42A16
Enrico Le Donne, Roger Züst
Illinois J. Math. 57 (1), 229-249, (Spring 2013) DOI: 10.1215/ijm/1403534494
KEYWORDS: 53C17, 49Q15, 28A75, 26A16
Lance Edward Miller, Irena Swanson
Illinois J. Math. 57 (1), 251-277, (Spring 2013) DOI: 10.1215/ijm/1403534495
KEYWORDS: 13D40, 13P10, 13H10, 13H15
Luis Núñez-Betancourt
Illinois J. Math. 57 (1), 279-294, (Spring 2013) DOI: 10.1215/ijm/1403534496
KEYWORDS: 13D45
David Cruz-Uribe, SFO, Kabe Moen
Illinois J. Math. 57 (1), 295-323, (Spring 2013) DOI: 10.1215/ijm/1403534497
KEYWORDS: 42B25, 42B30, 42B35
Backmatter
Illinois J. Math. 57 (1), (Spring 2013)
No abstract available
Back to Top